Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 44, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 25, 2015, 9:04 PM CDT for 4 counties in Arkansas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2015, 9:04 PM CDT (02:04 UTC)
- Expired
- Mar 25, 2015, 10:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 100 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 2:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.1 hours before the alert went out and 349 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1928 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1591 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 16.1
The text
As transmitted, in the capitals the NWS used until 2016.
193
WUUS54 KTSA 260204
SVRTSA
ARC007-015-087-143-260300-
/O.NEW.KTSA.SV.W.0044.150326T0204Z-150326T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
904 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BENTON COUNTY IN NORTHWEST ARKANSAS...
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST ARKANSAS...
MADISON COUNTY IN NORTHWEST ARKANSAS...
EASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
* UNTIL 1000 PM CDT
* AT 903 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPRINGDALE TO WESLEY TO 5 MILES EAST OF BRENTWOOD...
AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...SONORA...GOSHEN...WESLEY...
CROSSES...MAYFIELD...DELANEY...WAR EAGLE...PATRICK...GEORGETOWN...
HOBBS STATE PARK...JAPTON...BEST...COMBS...HINDSVILLE...
BRASHEARS...SAINT PAUL...HUNTSVILLE...CLIFTY...AURORA...WITTER...
HARMONY...DUTTON...WITHROW SPRINGS STATE PARK...FORUM...ALABAM...
PETTIGREW...BOSTON...MARBLE...WEATHERS...RED STAR...KINGSTON...
METALTON...DRYFORK...RUDD...RULE...CONNOR...CARROLLTON...DELMAR AND
OSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3576 9352 3577 9391 3576 9392
3577 9412 3576 9415 3627 9424 3628 9329
3612 9329
TIME...MOT...LOC 0204Z 270DEG 34KT 3619 9407 3602 9395
3584 9400
HAIL...1.00IN
WIND...70MPH
$$4 follow-up statements
002
WWUS54 KTSA 260220
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
920 PM CDT WED MAR 25 2015
ARC007-015-087-143-260300-
/O.CON.KTSA.SV.W.0044.000000T0000Z-150326T0300Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
920 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WASHINGTON...MADISON...SOUTHEASTERN CARROLL AND SOUTHEASTERN BENTON
COUNTIES IN NORTHWEST ARKANSAS UNTIL 1000 PM CDT...
AT 917 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HINDSVILLE TO AURORA TO SAINT PAUL...AND MOVING EAST
AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WITHROW SPRINGS STATE PARK...
HARMONY...WITTER...FORUM...ALABAM...DUTTON...PETTIGREW...MARBLE...
BOSTON...KINGSTON...WEATHERS...CABANAL...METALTON...RED STAR...
DRYFORK...RUDD...RULE...CONNOR...OSAGE...DELMAR AND CARROLLTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3576 9352 3577 9391 3576 9392
3577 9412 3576 9415 3627 9424 3628 9329
3612 9329
TIME...MOT...LOC 0221Z 271DEG 38KT 3617 9376 3601 9372
3583 9377
HAIL...1.00IN
WIND...70MPH
$$527
WWUS54 KTSA 260236
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
936 PM CDT WED MAR 25 2015
ARC007-015-260246-
/O.CAN.KTSA.SV.W.0044.000000T0000Z-150326T0300Z/
BENTON AR-CARROLL AR-
936 PM CDT WED MAR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL AND
SOUTHEASTERN BENTON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3597 9345 3592 9350 3587 9352 3576 9352
3577 9391 3576 9392 3577 9412 3612 9418
3612 9329 3612 9347 3609 9347 3608 9344
TIME...MOT...LOC 0236Z 271DEG 38KT 3617 9356 3601 9352
3583 9357
$$
ARC087-143-260300-
/O.CON.KTSA.SV.W.0044.000000T0000Z-150326T0300Z/
MADISON AR-WASHINGTON AR-
936 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WASHINGTON AND MADISON COUNTIES IN NORTHWEST ARKANSAS UNTIL 1000 PM
CDT...
AT 934 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARBLE TO KINGSTON TO BOSTON...AND MOVING EAST AT 45
MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...RED STAR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3597 9345 3592 9350 3587 9352 3576 9352
3577 9391 3576 9392 3577 9412 3612 9418
3612 9329 3612 9347 3609 9347 3608 9344
TIME...MOT...LOC 0236Z 271DEG 38KT 3617 9356 3601 9352
3583 9357
HAIL...1.00IN
WIND...70MPH
$$843
WWUS54 KTSA 260239
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT WED MAR 25 2015
ARC087-143-260300-
/O.CON.KTSA.SV.W.0044.000000T0000Z-150326T0300Z/
MADISON AR-WASHINGTON AR-
939 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON AND MADISON COUNTIES IN NORTHWEST ARKANSAS UNTIL 1000 PM
CDT...
AT 936 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARBLE TO 6 MILES SOUTH OF KINGSTON TO BOSTON...AND
MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* THE LINE OF STORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
THE INDICATED COUNTY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3597 9345 3589 9352 3576 9352 3577 9391
3576 9392 3577 9412 3611 9402 3612 9347
3609 9347 3608 9344
TIME...MOT...LOC 0239Z 271DEG 38KT 3610 9353 3597 9349
3579 9354
HAIL...1.00IN
WIND...70MPH
$$367
WWUS54 KTSA 260302
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 PM CDT WED MAR 25 2015
ARC087-143-260313-
/O.EXP.KTSA.SV.W.0044.000000T0000Z-150326T0300Z/
MADISON AR-WASHINGTON AR-
1002 PM CDT WED MAR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
MADISON COUNTIES IN NORTHWEST ARKANSAS HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM.
LAT...LON 3597 9345 3589 9352 3576 9352 3577 9391
3576 9392 3577 9412 3611 9402 3612 9347
3609 9347 3608 9344
TIME...MOT...LOC 0239Z 271DEG 38KT 3610 9353 3597 9349
3579 9354
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 8:44 PM CDT, 20 minutes earlier.
Area forecast discussion, Mar 25, 8:44 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT WED MAR 25 2015
.DISCUSSION...
COLD FRONT NOW NEAR A KFYV TO KSNL LINE WITH THE BULK OF THE
THUNDERSTORM ACTIVITY OCCURRING ALONG AND BEHIND THE FRONT ACROSS
NORTHEAST OKLAHOMA AND INTO NORTHWEST ARKANSAS. SEVERE THREAT WILL
CONTINUE FOR THE FEW HOURS...ESPECIALLY ACROSS NORTHWEST ARKANSAS
AND SOUTHEAST OKLAHOMA. FLASH FLOOD THREAT WILL ALSO CONTINUE FOR
THE NEXT SEVERAL HOURS AS STORMS AND RAIN CONTINUE TO TRAIN OVER
THE SAME AREAS. SHOWERS AND THUNDERSTORMS WILL EXIT THE AREA LATE
TONIGHT AS THE UPPER LEVEL SHORTWAVE PUSHES THROUGH THE AREA.
HAVE TRIMMED SOME NORTHERN COUNTIES FROM THE WATCH AND MAY CLEAR SOME
MORE COUNTIES BEFORE THE WATCH EXPIRES.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ056-OKZ057-OKZ058-
OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071.
AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
SHORT TERM...10Hazardous weather outlook, Mar 25, 4:55 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT WED MAR 25 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CDT WED MAR 25 2015 ...SEVERE THUNDERSTORMS AND FLASH FLOODING POSSIBLE TONIGHT.... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...MID-EVENING. DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A WARM FRONT ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON. LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO WILL BE POSSIBLE WITH THESE STORMS. THESE INITIAL STORMS WILL ALSO BE SLOW MOVING... RESULTING IN LOCALLY HEAVY RAINFALL AND THE RISK OF FLASH FLOODING. BY EARLY THIS EVENING...THE STORMS WILL CONGEAL INTO A MORE SOLID LINE OF STORMS THAT WILL THEN PROGRESS SOUTHEAST ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE MAIN SEVERE WEATHER THREAT WILL TRANSITION TO DAMAGING WINDS DURING THIS TIME FRAME. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THE STORMS THIS EVENING. NORTHERLY WINDS WILL INCREASE THIS EVENING AND OVERNIGHT FOLLOWING THE PASSAGE OF A COLD FRONT. WIND GUSTS MAY EXCEED 40 MILES AN HOUR AT TIMES ACROSS PARTS OF NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... WARM WEATHER AND MOISTURE RETURN OVER THE WEEKEND WILL AGAIN SET THE STAGE FOR THUNDERSTORMS AS A COLD FRONT TRAVERSES THE REGION MONDAY INTO TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 25, 8:22 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
822 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL SILOAM SPRINGS 36.19N 94.54W
03/25/2015 E1.25 INCH BENTON AR PUBLIC
&&
CASLocal storm report, Mar 25, 8:23 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
823 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL SILOAM SPRINGS 36.19N 94.54W
03/25/2015 E1.25 INCH BENTON AR PUBLIC
&&
CASLocal storm report, Mar 25, 8:45 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG LOCUST GROVE 36.20N 95.17W
03/25/2015 MAYES OK EMERGENCY MNGR
TWO POWER POLES AND SOME TREES DOWN.
0825 PM HAIL SILOAM SPRINGS 36.19N 94.54W
03/25/2015 E0.88 INCH BENTON AR PUBLIC
0825 PM HAIL TONTITOWN 36.18N 94.23W
03/25/2015 E1.00 INCH WASHINGTON AR PUBLIC
&&
CASSpecial weather statement, Mar 25, 8:47 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT WED MAR 25 2015
OKZ066>068-070>072-260230-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-SEQUOYAH OK-WAGONER
OK-
847 PM CDT WED MAR 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
CHEROKEE...MUSKOGEE AND NORTHWESTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
MCINTOSH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OKMULGEE AND SOUTHERN WAGONER
AT 847 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULLAHASSEE TO 7 MILES SOUTH OF HOFFMAN...MOVING EAST
AT 55 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3599 9568 3607 9480 3533 9526 3532 9538
3533 9540 3531 9542 3524 9592 3537 9598
TIME...MOT...LOC 0147Z 265DEG 47KT 3584 9541 3540 9583Local storm report, Mar 25, 8:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL WATTS 36.11N 94.57W
03/25/2015 E2.50 INCH ADAIR OK PUBLIC
&&
CASLocal storm report, Mar 25, 8:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
856 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TORNADO 4 W SAND SPRINGS 36.14N 96.18W
03/25/2015 TULSA OK TRAINED SPOTTER
*** 1 FATAL *** EXTENSIVE DAMAGE IN MOBILE HOME PARK NEAR
HIGHWAY 51 AND 145 WEST AVENUE.
&&
RJSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:35 PM CDT | Special Weather Statement | TSA | Benton, Carroll | 40 min |
| Mar 25, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 28 min |
| Mar 25, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 50 min |
| Mar 25, 7:58 PM CDT | Tornado Warning | TSA | Benton, Washington | 32 min |
| Mar 25, 8:22 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 38 min |
| Mar 25, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 52 min |
| Mar 25, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 42 min |
| Mar 25, 9:30 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 4 hr |
| Mar 25, 9:47 PM CDT | Special Weather Statement | TSA | Washington | 28 min |
| Mar 25, 9:49 PM CDT | Areal Flood Advisory | TSA | Benton, Washington | 116 min |
| Mar 25, 9:53 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 52 min |
| Mar 25, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 35 min |
| Mar 25, 10:37 PM CDT | Flash Flood Warning | TSA | Carroll | 4 hr |
| Mar 25, 11:46 PM CDT | Special Weather Statement | TSA | Sebastian | 44 min |
| Mar 26, 2:29 AM CDT | Areal Flood Warning | TSA | Carroll | 4 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.